# SDR YYFA20130720001

- Difficulty date: July 20, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,368 hours, 41,662 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Buss
- Condition: Tripped
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR BUSS TRIPPING, WHICH KICKS OFF AHRS AND NO NAVIGATION SYS WAS AVAILABLE.
